Journal of Symbolic Logic

Review: Dale Gottlieb, Ontological Economy: Substitutional Quantification and Mathematics

T. S. Weston

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 47, Issue 2 (1982), 473-475.

Dates
First available: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183741031

JSTOR
links.jstor.org

Citation

Weston, T. S. Review: Dale Gottlieb, Ontological Economy: Substitutional Quantification and Mathematics . Journal of Symbolic Logic 47 (1982), no. 2, 473--475. http://projecteuclid.org/euclid.jsl/1183741031.


Export citation